Change search
ReferencesLink to record
Permanent link

Direct link
Weighted inequalities for monotone functions
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1997 (English)In: Collectanea Mathematica (Universitat de Barcelona), ISSN 0010-0757, E-ISSN 2038-4815, Vol. 48, no 4, 687-700 p.Article in journal (Refereed) Published
Abstract [en]

We give characterizations of weights for which reverse inequalities of theH¨oldertype for monotone functions are satisfied. Our inequalities with general weightsand with sharp constants complement the results of [2], [6], [7] and [14], [15]for the values of parameters 0 < p ≤ q < ∞.

Place, publisher, year, edition, pages
1997. Vol. 48, no 4, 687-700 p.
Research subject
URN: urn:nbn:se:ltu:diva-4204Local ID: 21de1e00-ac44-11db-aeba-000ea68e967bOAI: diva2:977068
Godkänd; 1997; Bibliografisk uppgift: Fourth International Conference on Function Spaces (Zielona Góra, 1995); 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(123 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 123 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Collectanea Mathematica (Universitat de Barcelona)

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link